# SDR SWAA2021072981133

- Difficulty date: May 27, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1064-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE / DENTS ON FUSELAGE SKIN BETWEEN STA 1064 AND STA 1088 S-24R TO S-26R / THE DAMAGE/DENTS WERE EVALUATED PER EA 20-153-00627 (ATS ER 20-02623) THE LARGEST DAMAGE/DENT MEASURES 1.8' X 1.2' X 0.015' DEPTH THE DAMAGE/DENTS ARE ALLOWABLE FOR CONTINUED SERVICE WITHOUT REPETATIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS. ADHESIVE DOT APPLIED. ORIGINAL CARD LOST. FOUND COPY; SEE ATTACHED.
